American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Toka Diagana. Almost periodic solutions to some second-order nonautonomous differential equations. Proc. Amer. Math. Soc. 140 (2012) 279-289. MR 2833540.
Abstract, references, and article information   
View Article: PDF

[2] Luis Barreira and Claudia Valls. Smooth robustness of exponential dichotomies. Proc. Amer. Math. Soc. 139 (2011) 999-1012. MR 2745651.
Abstract, references, and article information   
View Article: PDF

[3] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Volpert and V. Volpert. Fredholm property of general elliptic problems. Trans. Moscow Math. Soc. 67 (2006) 127-197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ernest Fontich, Rafael de la Llave and Pau Martín. Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 358 (2006) 1317-1345. MR 2187655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1